# SDR 95ZZZX6588

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- System (JASC): 3340 · Exterior Lighting
- Part: Light Housing
- Part number: A7151
- Condition: Cracked
- Location: Lights
- Part time: 88 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT HOUSING MOUNTING BRACKET CRACKED.  REMOVED AND REPLACED, 2 EACH.
